# SDR 2017FA0000402

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N24144
- Make and model: Cessna 172S
- Aircraft serial: 172S10558
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT TIME DISPLAY HAS ROLLED BACKWARDS FOUR TIMES FOR A TOTAL LOSS OF 220.6 HRS.  THE DEALER SAYS GARMIN HAS NO FIX FOR IT.  THIS IS THE METER THAT DETERMINES MX TIMES.
